Faculty

WANG Shiquan
Visiting Distinguished Professor (Long-Term)
The Royal Canadian Academy of Sciences Fellow
wangsq3@sustech.edu.cn

Education background
1965-1969 Doctor of Mathematics, University of Alberta
1961-1965 Bachelor of Mathematics, San Diego State College

Honor and awards
French National Legion of Honor
Fellow of the Royal Canadian Academy of Sciences
Academician of the European Academy of Sciences
Foreign academician of the Italian Academy of Turin

Research Direction
Progressive analysis, special functions

Funding in recent years
2013-2015 National Natural Science Foundation 250,000 RMB
2004-present Hong Kong Research Foundation Research Fund (GRC) HK$2.35 million (5 projects)

Masterpiece
1.The Asymptotic Behaviour of (,μβα,)z, Can. J. Math., 21(1969), 1013-1023 (with M. Wyman).
2. On a Laplace Integral Involving Logarithms, SIAM J. Math. Anal., 1 (1970), 360-364.
3. Series Expansions of Wzkm, () Involving Parabolic Cylinder Functions, Math. Comp., 25 (1971), 783-787 (with E. Rosenbloom).
4. A Generalization of Watson's Lemma, Can. J. Math., 24 (1972), 185-208 (with M. Wyman).
5. On Uniform Asymptotic Expansion of Definite Integrals, J. Approx. Theory, 7 (1973), 76-86.

Work Experience
1994-2015 City University of Hong Kong Professor, Department of Mathematics, Vice President
1969-1994 University of Manitoba Assistant Professor, Full Professor